Alert archive / West Virginia / Special Weather Statements in 2021
Special Weather Statement, NWS Charleston, WV
NWS Charleston, WV issued this special weather statement at Apr 2, 2021, 3:22 AM EDT for Nicholas County, West Virginia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2021, 3:22 AM EDT (07:22 UTC)
- Expired
- Apr 2, 2021, 3:45 AM EDT
- In force
- 23 min
- Issued by
- NWS Charleston, WV
County Nicholas County, WV
The radar
The Charleston,WV radar (KRLX), 78 km from the middle of the area, began a volume at 07:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 7.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1589 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
707
WWUS81 KRLX 020722
SPSRLX
Special Weather Statement
National Weather Service Charleston WV
322 AM EDT Fri Apr 2 2021
WVZ027-517-519-520-020745-
Southeast Nicholas-Clay-Northwest Nicholas-Northwest Fayette-
322 AM EDT Fri Apr 2 2021
...A SNOW SQUALL WILL AFFECT SOUTHERN NICHOLAS...SOUTHWESTERN CLAY
AND NORTHEASTERN FAYETTE COUNTIES...
At 322 AM EDT, a snow squall was located along a line extending from
near Clay to near Rorer. Movement was southeast at 30 mph.
Winds in excess of 30 mph are possible with this squall.
Locations impacted include...
Summersville, Kesslers Cross Lanes, Bickmore, Canvas, Drennan, Nettie
and Mount Nebo.
This includes Route 19 between mile markers 28 and 43.
Visibilities will drop quickly to less than a quarter of a mile in
this squall.
Use extra caution if you must travel into or through this dangerous
snow squall. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until the
squall passes your location.
Temperatures well below freezing, in the teens to lower 20s, will
also lead to refreezing of melted snow on area roadways. Black ice
is nearly impossible to see and can also be hidden beneath snow.
Please use extreme caution, especially on bridges, overpasses and
around curves. Allow plenty of stopping distance and avoid braking
suddenly.
LAT...LON 3808 8071 3810 8087 3809 8090 3815 8102
3848 8119 3817 8057
TIME...MOT...LOC 0722Z 332DEG 26KT 3842 8109 3799 8024
$$
12What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Apr 2, 2:59 AM EDT, 23 minutes earlier.
Area forecast discussion, Apr 2, 2:59 AM EDT, 23 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
259 AM EDT Fri Apr 2 2021
.SYNOPSIS...
Upslope snow showers taper off this morning. Clear, calm, and
cold tonight under high pressure.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 250 AM Friday...
Overall, no significant changes to the overall forecast. Snow
showers are continuing to linger across the area early this
morning, and updated pops to reflect this. Still expecting
activity to generally taper off early this morning, along with
gradually clearing conditions, already being observed on
satellite. High pressure will nudge in from the west today,
along with much drier air taking hold. Relative humidity will
dip into the 20 percent range for much of the area this
afternoon. In addition, winds will continue to be gusty,
particularly during afternoon hours, before decreasing this
evening as the center of the high moves over the area, allowing
for a calm, clear night. As with previous forecast, undercut
guidance by a few degrees, and maintained freeze warning.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
As of 230 PM Thursday...
Friday night/Saturday morning may end up being the coldest of
this stretch with surface high nudging in for a much better
radiational cooling setup. I went a few degrees lower than the
coldest guidance as model soundings do not seem to be radiating
down as much as pattern would suggest...especially in the
hollows and sheltered valleys. Regardless, this will be another
hard freeze event with any vulnerable vegetation taking a hard
hit if left unprotected.
Surface high remains in control Saturday with low level WAA
allowing temperatures to moderate quite a bit during the day.
It will another cold night Saturday night, particularly in the
typical cold spots. Having said that, freeze headlines are not
anticipated though patchy frost is definitely in the cards.
Sunday will feature some low level moisture advecting southward
toward the area which will result in some stratocu as H85
temperatures back off a bit. Surface temperatures should still
manage to edge a few degrees higher than Saturday, especially
across the southern half of the area.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 235 PM Thursday...
The next chance for rain may arrive early next week courtesy of
retrograding upper low off the New England coast. There remains
some model variability on just how much impact this would have
on our area as some models keep much more ridging over the OH
Valley with any subsequent warm front remaining north of the
CWA.
&&
.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
As of 125 AM Friday...
SCT -shsn through 10-12Z, mainly across north central WV and the
northern mountains, with brief IFR/LIFR conditions. After 12Z,
expect bulk of snow shower activity to diminish, and VFR area
wide. Otherwise, gusty northwesterly winds through 23Z, with
gusts in the teens across the lowlands, and 20-30 kt range
across the higher terrain. Winds will become light after 23Z.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z SATURDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Timing of end of snow shower activity and
associated restrictions may vary from forecast.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE FRI 04/02/21
UTC 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17
EDT 1HRLY 02 03 04 05 06 07 08 09 10 11 12 13
CRW CONSISTENCY H H H H H H H H H H H H
HTS CONSISTENCY H H H H H H H H H H H H
BKW CONSISTENCY H H H H H H H H H H H H
EKN CONSISTENCY H L H H H H H H H H H H
PKB CONSISTENCY L L L L H H H H H H H H
CKB CONSISTENCY L L M H H H H H H H H H
AFTER 06Z SATURDAY...
No widespread IFR expected.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Freeze Warning until 11 AM EDT this morning for WVZ005>011-
013>020-024>034-039-040.
Freeze Warning from 9 PM this evening to 11 AM EDT Saturday
for WVZ005>011-013>020-024>034-039-040.
OH...Freeze Warning until 11 AM EDT this morning for OHZ075-076-
085>087.
Freeze Warning from 9 PM this evening to 11 AM EDT Saturday
for OHZ075-076-085>087.
KY...Freeze Warning until 11 AM EDT this morning for KYZ101>103-105.
Freeze Warning from 9 PM this evening to 11 AM EDT Saturday
for KYZ101>103-105.
VA...Freeze Warning until 11 AM EDT this morning for VAZ003-004.
Freeze Warning from 9 PM this evening to 11 AM EDT Saturday
for VAZ003-004.
&&
SYNOPSIS...TRM/SL
NEAR TERM...SL
SHORT TERM...30
LONG TERM...30
AVIATION...SLHazardous weather outlook, Apr 1, 8:07 PM EDT, 7 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 807 PM EDT Thu Apr 1 2021 KYZ101>103-105-OHZ075-076-085>087-VAZ003-004-WVZ005>011-013>020- 024>034-039-040-030015- Greenup-Carter-Boyd-Lawrence KY-Athens-Washington-Meigs-Gallia- Lawrence OH-Dickenson-Buchanan-Wayne-Cabell-Mason-Jackson WV-Wood- Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie- Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-Lewis-Harrison- Taylor-McDowell-Wyoming-Upshur-Barbour- 807 PM EDT Thu Apr 1 2021 ...FREEZE WARNING IN EFFECT UNTIL 11 AM EDT FRIDAY... ...FREEZE WARNING IN EFFECT FROM 9 PM FRIDAY TO 11 AM EDT SATURDAY... This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, southwest Virginia, and portions of central West Virginia, northern West Virginia, southern West Virginia and western West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ066-067-083-084-030015- Perry-Morgan-Jackson OH-Vinton- 807 PM EDT Thu Apr 1 2021 This Hazardous Weather Outlook is for portions of southeast Ohio. .DAY ONE...Tonight. Temperatures will continue to fall tonight with a hard freeze expected. While the growing season for these locations has not yet been declared open, take action to protect any sensitive vegetation. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A hard freeze is expected Friday and Saturday mornings as overnight temperature plummet. While the growing season for these locations has not yet been declared open, take action to protect any sensitive vegetation. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ515>526-030015- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 807 PM EDT Thu Apr 1 2021 This Hazardous Weather Outlook is for portions of northeast West Virginia and southeast West Virginia. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Special weather statement, Apr 2, 1:00 AM EDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Charleston WV
100 AM EDT Fri Apr 2 2021
WVZ009-016>018-028-029-020530-
Calhoun-Roane-Wirt-Wood-Gilmer-Braxton-
100 AM EDT Fri Apr 2 2021
...A SNOW SQUALL WILL AFFECT CALHOUN...SOUTHWESTERN GILMER...
SOUTHWESTERN BRAXTON...WIRT...NORTH CENTRAL ROANE AND CENTRAL WOOD
COUNTIES...
At 1259 AM EDT, a snow squall was located along a line extending from
near Mineralwells to near Cedar Creek State Park. Movement was south
at 25 mph.
Winds in excess of 30 mph are possible with this squall.
Locations impacted include...
Parkersburg, Elizabeth, Grantsville, Gassaway, Mineralwells,
Arnoldsburg, Shock, Millstone, Cherry, Rosedale, Mount Zion, Little
Birch, Lucille, Davisville, Stumptown, Annamoriah, Frametown, Wilsie,
Palestine and Greencastle.
This includes the following highways...
Interstate 79 between mile markers 51 and 59.
Interstate 77 in West Virginia between mile markers 171 and 174.
Route 50 in West Virginia between mile markers 7 and 8.
Route 19 between mile markers 64 and 68.
Visibilities will drop quickly to less than a quarter of a mile in
this squall.
Use extra caution if you must travel into or through this dangerous
snow squall. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until the
squall passes your location.
Temperatures well below freezing, in the lower to mid 20s, will also
lead to refreezing of melted snow on area roadways. Black ice is
nearly impossible to see and can also be hidden beneath snow. Please
use extreme caution, especially on bridges, overpasses and around
curves. Allow plenty of stopping distance and avoid braking suddenly.
LAT...LON 3908 8126 3906 8127 3904 8125 3904 8119
3881 8083 3853 8067 3853 8073 3898 8146
3928 8156
TIME...MOT...LOC 0459Z 337DEG 21KT 3918 8147 3881 8088
12Special weather statement, Apr 2, 1:21 AM EDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Charleston WV
121 AM EDT Fri Apr 2 2021
WVZ519-520-522-020545-
Southeast Webster-Southeast Nicholas-Northwest Nicholas-
121 AM EDT Fri Apr 2 2021
...A SNOW SQUALL WILL AFFECT NICHOLAS COUNTY...
At 120 AM EDT, a snow squall was located along a line extending from
7 miles east of Clay to near Richwood. Movement was south at 20 mph.
Winds in excess of 30 mph are possible with this squall.
Locations impacted include...
Summersville, Richwood, Craigsville, Calvin, Kesslers Cross Lanes,
Canvas, Muddlety, Nettie and Mount Nebo.
This includes Route 19 between mile markers 34 and 52.
Visibilities will drop quickly to less than a quarter of a mile in
this squall.
Use extra caution if you must travel into or through this dangerous
snow squall. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until the
squall passes your location.
Temperatures well below freezing, in the teens to lower 20s, will
also lead to refreezing of melted snow on area roadways. Black ice
is nearly impossible to see and can also be hidden beneath snow.
Please use extreme caution, especially on bridges, overpasses and
around curves. Allow plenty of stopping distance and avoid braking
suddenly.
LAT...LON 3826 8044 3811 8067 3821 8097 3837 8101
3841 8091 3845 8086 3837 8063 3836 8063
3836 8062 3833 8055 3833 8054 3830 8045
3826 8042
TIME...MOT...LOC 0520Z 339DEG 18KT 3844 8094 3828 8051
12Special weather statement, Apr 2, 1:29 AM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Charleston WV
129 AM EDT Fri Apr 2 2021
WVZ016>018-027>029-519-020600-
Calhoun-Clay-Roane-Wirt-Northwest Nicholas-Gilmer-Braxton-
129 AM EDT Fri Apr 2 2021
...A SNOW SQUALL WILL AFFECT CALHOUN...NORTHEASTERN NICHOLAS...
SOUTHWESTERN GILMER...SOUTHWESTERN BRAXTON...SOUTHWESTERN WIRT...
ROANE AND NORTHEASTERN CLAY COUNTIES...
At 129 AM EDT, a snow squall was located along a line extending from
6 miles southwest of Elizabeth to Gassaway. Movement was south at 20
mph.
Winds in excess of 30 mph are possible with this squall.
Locations impacted include...
Spencer, Sutton, Gassaway, Birch River, Arnoldsburg, Big Otter,
Wallback, Harrison, Reedy, Nebo, Shock, Millstone, Rosedale, Mount
Zion, Little Birch, Lucille, Ivydale, Annamoriah, Widen and
Frametown.
This includes the following highways...
Interstate 79 between mile markers 30 and 32, and between mile
markers 34 and 62.
Route 19 between mile markers 53 and 68.
Visibilities will drop quickly to less than a quarter of a mile in
this squall.
Use extra caution if you must travel into or through this dangerous
snow squall. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until the
squall passes your location.
Temperatures well below freezing, in the lower to mid 20s, will also
lead to refreezing of melted snow on area roadways. Black ice is
nearly impossible to see and can also be hidden beneath snow. Please
use extreme caution, especially on bridges, overpasses and around
curves. Allow plenty of stopping distance and avoid braking suddenly.
LAT...LON 3870 8074 3853 8064 3850 8068 3843 8064
3841 8066 3835 8060 3872 8154 3889 8153
3892 8150 3896 8155 3900 8153 3903 8158
3908 8151
TIME...MOT...LOC 0529Z 344DEG 19KT 3900 8150 3865 8079
12Special weather statement, Apr 2, 2:02 AM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Charleston WV
202 AM EDT Fri Apr 2 2021
WVZ016>018-027>029-519>524-020630-
Calhoun-Southeast Webster-Southeast Nicholas-Southeast
Pocahontas-Clay-Roane-Wirt-Northwest Pocahontas-Northwest
Webster-Northwest Nicholas-Gilmer-Braxton-
202 AM EDT Fri Apr 2 2021
...A SNOW SQUALL WILL AFFECT SOUTHERN CALHOUN...SOUTHWESTERN
POCAHONTAS...NORTHEASTERN NICHOLAS...SOUTHWESTERN GILMER...
SOUTHWESTERN BRAXTON...SOUTHWESTERN WIRT...ROANE...SOUTHWESTERN
WEBSTER AND NORTHERN CLAY COUNTIES...
At 201 AM EDT, a snow squall was located along a line extending from
7 miles northwest of Spencer to 7 miles north of Camden On Gauley.
Movement was southeast at 25 mph.
Winds in excess of 30 mph are possible with this squall.
Locations impacted include...
Spencer, Gassaway, Camden-On-gauley, Birch River, Craigsville,
Arnoldsburg, Big Otter, Camden On Gauley, Wallback, Amma, Harrison,
Cowen, Hillsboro, Reedy, Nebo, Millstone, Rosedale, Upper Glade,
Boggs and Little Birch.
This includes the following highways...
Interstate 79 between mile markers 26 and 60.
Route 19 between mile markers 49 and 68.
Visibilities will drop quickly to less than a quarter of a mile in
this squall.
Use extra caution if you must travel into or through this dangerous
snow squall. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until the
squall passes your location.
Temperatures well below freezing, in the upper teens to mid 20s,
will also lead to refreezing of melted snow on area roadways. Black
ice is nearly impossible to see and can also be hidden beneath snow.
Please use extreme caution, especially on bridges, overpasses and
around curves. Allow plenty of stopping distance and avoid braking
suddenly.
LAT...LON 3818 8036 3823 8036 3826 8043 3823 8049
3861 8138 3901 8153 3852 8045 3806 8008
TIME...MOT...LOC 0601Z 336DEG 20KT 3890 8141 3848 8056
12Special weather statement, Apr 2, 2:37 AM EDT, 45 minutes before
Special Weather Statement
National Weather Service Charleston WV
237 AM EDT Fri Apr 2 2021
WVZ016-018-027-028-519>523-020700-
Calhoun-Southeast Webster-Southeast Nicholas-Clay-Roane-Northwest
Pocahontas-Northwest Webster-Northwest Nicholas-Braxton-
237 AM EDT Fri Apr 2 2021
...A SNOW SQUALL WILL AFFECT SOUTHEASTERN CALHOUN...WEST CENTRAL
POCAHONTAS...NICHOLAS...SOUTHWESTERN BRAXTON...SOUTHEASTERN ROANE...
SOUTHERN WEBSTER AND CLAY COUNTIES...
At 236 AM EDT, a snow squall was located along a line extending from
8 miles north of Amma to 6 miles northeast of Richwood. Movement was
southeast at 30 mph.
Winds in excess of 30 mph are possible with this squall.
Locations impacted include...
Summersville, Richwood, Clay, Webster Springs, Addison (Webster
Springs), Camden-On-gauley, Birch River, Craigsville, Big Otter,
Camden On Gauley, Wallback, Amma, Harrison, Cowen, Nebo, Procious,
Muddlety, Upper Glade, Boggs and Little Birch.
This includes the following highways...
Interstate 79 between mile markers 24 and 59.
Route 19 between mile markers 37 and 68.
Visibilities will drop quickly to less than a quarter of a mile in
this squall.
Use extra caution if you must travel into or through this dangerous
snow squall. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until the
squall passes your location.
Temperatures well below freezing, in the teens to mid 20s, will also
lead to refreezing of melted snow on area roadways. Black ice is
nearly impossible to see and can also be hidden beneath snow. Please
use extreme caution, especially on bridges, overpasses and around
curves. Allow plenty of stopping distance and avoid braking suddenly.
LAT...LON 3812 8036 3823 8036 3826 8044 3812 8065
3840 8123 3848 8127 3853 8120 3853 8128
3878 8139 3864 8073 3851 8036 3823 8020
TIME...MOT...LOC 0636Z 332DEG 26KT 3868 8127 3826 8042
12Special weather statement, Apr 2, 3:22 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston WV
322 AM EDT Fri Apr 2 2021
WVZ027-517-519-520-020745-
Southeast Nicholas-Clay-Northwest Nicholas-Northwest Fayette-
322 AM EDT Fri Apr 2 2021
...A SNOW SQUALL WILL AFFECT SOUTHERN NICHOLAS...SOUTHWESTERN CLAY
AND NORTHEASTERN FAYETTE COUNTIES...
At 322 AM EDT, a snow squall was located along a line extending from
near Clay to near Rorer. Movement was southeast at 30 mph.
Winds in excess of 30 mph are possible with this squall.
Locations impacted include...
Summersville, Kesslers Cross Lanes, Bickmore, Canvas, Drennan, Nettie
and Mount Nebo.
This includes Route 19 between mile markers 28 and 43.
Visibilities will drop quickly to less than a quarter of a mile in
this squall.
Use extra caution if you must travel into or through this dangerous
snow squall. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until the
squall passes your location.
Temperatures well below freezing, in the teens to lower 20s, will
also lead to refreezing of melted snow on area roadways. Black ice
is nearly impossible to see and can also be hidden beneath snow.
Please use extreme caution, especially on bridges, overpasses and
around curves. Allow plenty of stopping distance and avoid braking
suddenly.
LAT...LON 3808 8071 3810 8087 3809 8090 3815 8102
3848 8119 3817 8057
TIME...MOT...LOC 0722Z 332DEG 26KT 3842 8109 3799 8024
12The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 12:21 AM EDT | Special Weather Statement | RLX | Pocahontas, Roane, Webster | 24 min |
| Apr 2, 12:27 AM EDT | Special Weather Statement | RLX | Braxton, Gilmer, Wirt, Wood | 33 min |
| Apr 2, 12:45 AM EDT | Special Weather Statement | RLX | Clay, Nicholas | 30 min |
| Apr 2, 1:00 AM EDT | Special Weather Statement | RLX | Calhoun, Wirt, Wood | 30 min |
| Apr 2, 1:21 AM EDT | Special Weather Statement | RLX | Nicholas | 24 min |
| Apr 2, 1:29 AM EDT | Special Weather Statement | RLX | Calhoun, Roane | 31 min |
| Apr 2, 2:02 AM EDT | Special Weather Statement | RLX | Roane, Webster | 28 min |
| Apr 2, 2:37 AM EDT | Special Weather Statement | RLX | Clay, Nicholas, Roane, Webster | 23 min |
| Apr 2, 4:06 AM EDT | Special Weather Statement | RLX | Fayette | 24 min |
Nearby
Special Weather Statements in West Virginia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.